Temperature Dependence for the Rate Coefficients of the Reactions of the OH Radical with a Series of Formates

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02416792
Contributor : Stéphane Le Calvé <>
Submitted on : Tuesday, December 17, 2019 - 7:20:57 PM
Last modification on : Wednesday, December 18, 2019 - 1:49:37 AM

Links full text

Identifiers

Citation

Stéphane Le Calvé, Georges Le Bras, Abdelwahid Mellouki. Temperature Dependence for the Rate Coefficients of the Reactions of the OH Radical with a Series of Formates. Journal of Physical Chemistry A, American Chemical Society, 1997, 101 (30), pp.5489-5493. ⟨10.1021/jp970554x⟩. ⟨hal-02416792⟩

Share

Metrics

Record views

9